How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Basu Your Own Question
Dr Basu
Dr Basu, Experienced Specialist
Category: Medical
Satisfied Customers: 29245
Experience:  MD
23744323
Type Your Medical Question Here...
Dr Basu is online now

I suffer from dry eye.I awake suddenly with tear in the eye

Customer Question

I suffer from dry eye.I awake suddenly with tear in the eye and sandy feeling
Submitted: 2 years ago.
Category: Medical
Expert:  Dr Basu replied 2 years ago.
Dr Basu :

Hi there, This is Dr Basu, Experienced Specialist. I am here to address your concerns and provide great service.

Dr Basu :

Dry eye syndrome in your case is likely caused by the immune reaction from the body.

Dr Basu :

This is causing damage to the tear glands resulting in the symptoms.

Dr Basu :

YOu tried artelac without benefit.

Dr Basu :

Your next option is a stronger medication known as topical CYCLOSPORIN.

Dr Basu :

Cyclosporin is used as drops and improves the tear function.

Dr Basu :

You will see resolution of the problem over 4 to 6 months.

Dr Basu :

This requires prescription by the way.

Dr Basu :

There are supplements which can be procured over the counter.

Dr Basu :

Eye specific supplements like vitamin A supplement and Omega 3 and 6 fatty acids gfound in fish oil supplements should be taken daily to help wit your problem.

Dr Basu :

Best wishes,

Dr Basu :

It was my pleasure to help you today.
I am Dr Basu experienced in Metabolic Diseases.
If I have answered all your questions, Please rate my response Excellent (click on the smiley faces) under this chat box only.
Please bookmark my profile for asking further questions!
This is the link to my profile:
http://www.justanswer.com/medical/expert-mysticdoc/

Expert:  Dr Basu replied 2 years ago.
Dr Basu : Hi there, This is Dr Basu, Experienced Specialist. I am here to address your concerns and provide great service.
Dr Basu : Dry eye syndrome in your case is likely caused by the immune reaction from the body.
Dr Basu : This is causing damage to the tear glands resulting in the symptoms.
Dr Basu : YOu tried artelac without benefit.
Dr Basu : Your next option is a stronger medication known as topical CYCLOSPORIN.
Dr Basu : Cyclosporin is used as drops and improves the tear function.
Dr Basu : You will see resolution of the problem over 4 to*****Basu : This requires prescription by the way.
Dr Basu : There are supplements which can be procured over the counter.
Dr Basu : Eye specific supplements like vitamin A supplement and Omega 3 and 6 fatty acids gfound in fish oil supplements should be taken daily to help wit your problem.
Dr Basu : Best wishes,
Dr Basu : It was my pleasure to help you today.
I am Dr Basu experienced in Metabolic Diseases.
If I have answered all your questions, Please rate my response Excellent (click on the smiley faces) under this chat box only.
Please bookmark my profile for asking further questions!
This is the link to my profile:
http://www.justanswer.com/medical/expert-mysticdoc/